Tripled fixed point results via fractional differential equations

Document Type : Original Article

Author

University of Bonab

Abstract

This article in want to study a class of mixed monotone operators with convexity on ordered Banach spaces and investigate some new tripled fixed point results, also in this article, we examine the existence and uniqueness of tripled fixed points without assuming the operator to be compact or continuous. As applications, we apply the results obtained in this paper to study the existence and uniqueness of positive solutions for a fractional boundary value problem.

Keywords


[1] H. Afshari, S. Kalantari, D. Baleanu, Solution of fractional differential equations via   􀀀  -Geraghty
type mappings, Advances in Difference Equations, 2018(1) 2018, 1-10.
[2] H. Afshari, A. Kheiryan, Tripled  xed point theorems and applications to a fractional differential
equation boundary value problem, Asian-European Journal of Mathematics, 10(3) 2017, 1750056.
[3] M. Borcut, Tripled coincidence theorems for contractive type mappings in partially ordered metric
spaces, Applied Mathematics and Computation, 218(14) 2012, 7339-7346.
Volume 1, Issue 1
October 2020
Pages 9-15
  • Receive Date: 09 May 2020
  • Revise Date: 23 June 2020
  • Accept Date: 05 August 2020
  • First Publish Date: 01 October 2020